Applications of parapermanents of linear recurrent sequences

In this paper, we consider the application of parapermanents to study of numerical sequences, generated by recurrent equation of k-th order with constant coeffitients. Specifically, we substantiate some general statements on number-theoretical properties of numerical sequences, generated by recurrent equation of the second order.

Publication year: 
2008
Issue: 
5
УДК: 
519.1
С. 122–128, укр., Бібліогр.: 8 назв.
References: 

1. Гельфонд А.О. Исчисление конечных разностей. — М.: Гос. изд-во физ.-мат. лит-ры, 1959. — 400 с.
2. Заторський Р.А. Про паравизначники та параперманенти трикутних матриць // Математичні студії. — 2002. — 17, №1. — С. 3—17.
3. Заторський Р.А. Паравизначники та параперманенти трикутних матриць// Доп. НАН України. — 2002. — № 8. — С. 21—25.
4. Zatorsky R.A. Theory of paradeterminants and its applications // Algebra and Diskrete Mathematics. — 2007. — N 1. — Р. 109—138.
5. Заторський Р.А. Параперманенти та лінійні рекурентні співвідношення // Матер. міжнар. мат. конф., присвяченій сторіччю від початку роботи Д.О. Граве в Київському університеті. — К., 2002. — С. 138.
6. Стенли Р.. Перечислительная комбінаторика / Пер. с англ. — М.: Мир, 1990. — 440 с.
7. Грэхем Р., Кнут Д., Паташник О. Конкретная математика. Основание информатики / Пер. с англ. — М.: Мир, 1998. — 704 с.
8. Ландо С.К. Лекции о производящих функциях. — М.: МЦНМО, 2004. — 144 с.

AttachmentSize
2008-5-20.pdf279.47 KB

Тематичні розділи журналу

,